On the cyclotomic invariants of Iwasawa.
Mathematica Scandinavica, Tome 37 (1975), pp. 61-75
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1975__37_166427,
author = {Tauno Mets\"ankyl\"a},
title = {On the cyclotomic invariants of {Iwasawa.}},
journal = {Mathematica Scandinavica},
pages = {61--75},
year = {1975},
volume = {37},
zbl = {0314.12004},
url = {http://geodesic.mathdoc.fr/item/MS2_1975__37_166427/}
}
Tauno Metsänkylä. On the cyclotomic invariants of Iwasawa.. Mathematica Scandinavica, Tome 37 (1975), pp. 61-75. http://geodesic.mathdoc.fr/item/MS2_1975__37_166427/